# SDR AALA200803085

- Difficulty date: December 10, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SPARE LIFE VEST KIT MISSING ONE EACH LIFE VEST.  REPLACED LIFE VEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.
